MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM; PLATE,FIXATION,BONE
Model Number 241.371
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.Product was not returned.Device history records review could not be completed without lot number.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent revision as the trochanteric femoral nail advanced (tfna) broke at the nail/helical blade interface.Patient had a non union fracture, so the nail was replaced with another tfna.In addition, the patient also had a 7 hole one third tubular plate placed on their ulna which also broke post-operative.Patient needed a new tfna and received a distal radius plate along with a 14 hole 3.5 curved lcp plate on their ulna.It is unknown if there was surgical delay.Procedure outcome and patient status are unknown.Concomitant device: distal locking screws (part unknown, lot unknown, quantity unknown), screws (part unknown, lot unknown, quantity unknown); tfna fenestrated helical blade (part 04.038.395, lot unknown, quantity unknown).This report is for one (1) lcp plate.This is report 2 of 2 for (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8659273
Report Number2939274-2019-58408
Device Sequence Number16616699
Product Code HRS
UDI-Device Identifier10886982166890
UDI-Public(01)10886982166890
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number241.371
Device Catalogue Number241.371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/31/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FENESTRATED HELICAL BLADE 95MM; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;